Acetaminophen vs. Avinza: side effect and effectiveness comparison - a phase IV clinical study
We compare the side effects and drug effectiveness of Acetaminophen and Avinza. The phase IV clinical study is created by eHealthMe based on reports (from sources including the FDA) of 615,916 people who take Acetaminophen and Avinza, and is updated regularly. You can use the study as a second opinion to make health care decisions.
Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the real world. With medical big data and AI algorithms, eHealthMe is running millions of phase IV trials and makes the results available to the public. Our original studies have been referenced on 600+ medical publications including The Lancet, Mayo Clinic Proceedings, and Nature.
615,916 people who take Acetaminophen and Avinza are studied.
What is Acetaminophen?
Acetaminophen has active ingredients of acetaminophen. It is often used in pain. eHealthMe is studying from 107,933 Acetaminophen users for its effectiveness, alternative drugs and more.
What is Avinza?
Avinza has active ingredients of morphine sulfate. It is often used in pain. eHealthMe is studying from 1,714 Avinza users for its effectiveness, alternative drugs and more.
Number of reports submitted per year:
Drugs being compared in this study:
- Avinza (morphine sulfate)
- Acetaminophen (acetaminophen)
Most common side effects of the drugs, overall:
Most common side effects of the drugs, in long term (1+ years) use:
- not at all: 5.46 %
- somewhat: 27.99 %
- moderate: 39.43 %
- high: 21.96 %
- very high: 5.16 %
- not at all: 3.62 %
- somewhat: 22.17 %
- moderate: 40.72 %
- high: 24.98 %
- very high: 8.51 %
Want to compare Acetaminophen with Avinza?Personalize this study to your gender and age (0-99+).
How to use the study?
You can discuss the study with your doctor, to ensure that all drug risks and benefits are fully discussed and understood.
Related publications that referenced our studies
- Rasmy A, Rahal M, Kisana M, Ahmad S, Salah A, "Morphine induced thrombocytopenia: A case report", Journal of Case Reports and Images in Oncology, 2015 Dec .
Alternative drugs to, pros and cons of:
- Acetaminophen (106,007 reports)
- Avinza (1,626 reports)
Common Acetaminophen side effects:
- Fatigue (feeling of tiredness): 8,113 reports
- Pain: 7,841 reports
- Fever: 7,294 reports
- Breathing difficulty: 6,130 reports
- Rashes (redness): 6,095 reports
- Nausea and vomiting: 6,050 reports
- Drug ineffective: 5,877 reports
- Headache (pain in head): 5,613 reports
- Joint pain: 5,595 reports
Browse all side effects of Acetaminophen:a b c d e f g h i j k l m n o p q r s t u v w x y z
Common Avinza side effects:
- Drug ineffective: 177 reports
- Pain: 149 reports
- Nausea and vomiting: 124 reports
- Stress and anxiety: 102 reports
Browse all side effects of Avinza:a b c d e f g h i j k l m n o p q r s t u v w x y z
How the study uses the data?
The study is based on acetaminophen and morphine sulfate (the active ingredients of Acetaminophen and Avinza, respectively). Other drugs that have the same active ingredients (e.g. generic drugs or brand names) are also considered. Dosage of drugs is not considered in the study.
Who is eHealthMe?
With medical big data and proven AI algorithms, eHealthMe provides a platform for everyone to run phase IV clinical trials. We study millions of patients and 5,000 more each day. Results of our real-world drug study have been referenced on 600+ medical publications, including The Lancet, Mayo Clinic Proceedings, and Nature. Our analysis results are available to researchers, health care professionals, patients (testimonials), and software developers (open API).
WARNING, DISCLAIMER, USE FOR PUBLICATION
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.
Recent studies on eHealthMe:
- Lisinopril and Hypoxic-Ischaemic Encephalopathy - 13 seconds ago
- Prelone and Itching - 27 seconds ago
- Fortovase and Gastrointestinal Disorder - 29 seconds ago
- Chromic Chloride and Folic Acid drug interaction - 33 seconds ago
- Clopra and Arthritis - 33 seconds ago
- Calcium and Encephalitis Autoimmune - 36 seconds ago
- Trimpex and Dilaudid drug interaction - 37 seconds ago
- Clarithromycin and Dysthymia - 47 seconds ago
- Kenalog and Palonosetron drug interaction - 59 seconds ago
- Drospirenone and Back Pain - a minute ago